Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 51, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 15, 2012, 10:13 AM CDT for Benton County, Carroll County, Washington County, Arkansas. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 15, 2012, 10:13 AM CDT (15:13 UTC)
- Expired
- Apr 15, 2012, 10:37 AM CDT
- In force
- 24 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Benton County, AR, Carroll County, AR, Washington County, AR
The radar
The Western Arkansas radar (KSRX), 114 km from the middle of the area, began a volume at 15:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 15, 10:15 AM CDT | TSTM WND DMG | Lincoln, AR | 2-3 INCH TREE LIMBS DOWN. TIME RADAR ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 15, 6:38 AM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 3.2 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 31 J/kg
- Mixed-layer CIN
- -142 J/kg
- Mixed-layer LCL
- 855 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 319 m²/s²
- 0-3 km storm-relative helicity
- 381 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
107
WUUS54 KTSA 151513
SVRTSA
ARC007-015-143-151615-
/O.NEW.KTSA.SV.W.0051.120415T1513Z-120415T1615Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1013 AM CDT SUN APR 15 2012
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BENTON COUNTY IN NORTHWEST ARKANSAS
NORTHWESTERN CARROLL COUNTY IN NORTHWEST ARKANSAS
WASHINGTON COUNTY IN NORTHWEST ARKANSAS
* UNTIL 1115 AM CDT
* AT 1011 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
LINCOLN...MOVING NORTHEAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...PRAIRIE
GROVE...FARMINGTON...GREENLAND...FAYETTEVILLE...TONTITOWN...CAVE
SPRINGS...SPRINGDALE...LOWELL...ROGERS...WAR EAGLE...HOBBS STATE
PARK...GARFIELD...GATEWAY...EUREKA SPRINGS...BEAVER AND GRANDVIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3630 9381 3630 9387 3613 9393 3582 9444
3605 9455 3651 9394 3650 9365 3643 9361
TIME...MOT...LOC 1513Z 230DEG 38KT 3603 9440
$$2 follow-up statements
922
WWUS54 KTSA 151525
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1025 AM CDT SUN APR 15 2012
ARC007-015-143-151615-
/O.CON.KTSA.SV.W.0051.000000T0000Z-120415T1615Z/
BENTON AR-CARROLL AR-WASHINGTON AR-
1025 AM CDT SUN APR 15 2012
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR NORTHEASTERN WASHINGTON...NORTHWESTERN CARROLL AND EASTERN BENTON
COUNTIES...
AT 1023 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WHEELER...
MOVING NORTHEAST AT 50 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
TONTITOWN...JOHNSON...ELM SPRINGS...OAK GROVE...SHADY GROVE...CAVE
SPRINGS...SPRINGDALE...LOWELL...SONORA...ROGERS...MONTE NE...WAR
EAGLE...HOBBS STATE PARK...LOOKOUT...LARUE...BLAND...WALNUT HILL...
BEAVER LAKE...BUSCH...EUREKA SPRINGS...BEAVER...OAK HILL...GRANDVIEW
AND PLEASANT RIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3643 9361 3631 9380 3631 9387 3622 9390
3601 9427 3615 9441 3651 9388 3650 9365
3644 9361
TIME...MOT...LOC 1525Z 232DEG 43KT 3613 9426
$$309
WWUS54 KTSA 151537
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1037 AM CDT SUN APR 15 2012
ARC007-015-143-151548-
/O.CAN.KTSA.SV.W.0051.000000T0000Z-120415T1615Z/
BENTON AR-CARROLL AR-WASHINGTON AR-
1037 AM CDT SUN APR 15 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHINGTON...
NORTHWESTERN CARROLL AND EASTERN BENTON COUNTIES IS CANCELLED...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
GUSTY WINDS AND VERY HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS
STORM.
LAT...LON 3643 9361 3631 9380 3631 9387 3622 9390
3601 9427 3615 9441 3651 9388 3650 9365
3644 9361
TIME...MOT...LOC 1538Z 232DEG 43KT 3622 9410
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 3:39 AM CDT, 6 hours 34 minutes earlier.
Area forecast discussion, Apr 15, 3:39 AM CDT, 6 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
339 AM CDT SUN APR 15 2012
.DISCUSSION...
LARGE H5 TROUGH IS STARTING TO PIVOT EAST. MAJOR PORTION OF THE
TROUGH EJECTS TODAY...WITH REMAINDER OF TROUGH SWEEPING EAST
MONDAY AND MONDAY NIGHT. SQUALL LINE AND PSEUDO FRONT WILL PUSH
THROUGH EASTERN OK AND NORTHWEST AR TODAY. MAIN COLD FRONT/SURFACE
TROUGH WILL BE NEAR OMA-CDS LINE BY 7 PM TONIGHT...THEN SWING QUICKLY
EAST TONIGHT. NORTHWEST WINDS AND HIGH PRESSURE WILL BUILD OVER
THE AREA ON MONDAY.
NORTHWEST FLOW ALOFT WILL BRING A SHORT WAVE TROUGH THROUGH ON
WEDNESDAY...WITH SOME CLOUDINESS...BUT EXPECT NO PRECIPITATION.
TROUGH APPEARS TO MINOR OUT AS IT MOVES SOUTHEAST...AND FLOW
BECOMES NEARLY ZONAL. BETTER CHANCE OF SHOWERS OR THUNDERSTORMS
DEVELOPS ON THURSDAY AND THURSDAY NIGHT...AS H5 TROUGH DEVELOPS IN
THE FLOW AND MOVES OVER THE CENTRAL PLAINS. THE GFS AND ECMWF
TIMING ARE A LITTLE DIFFERENT...BUT BOTH SEE THIS DEVELOPMENT.
KEPT CHANCE POPS FOR THIS EVENT. MAJOR TROUGH EVENTUALLY DEVELOPS
BY NEXT WEEKEND OVER THE SOUTHEAST STATES...PUTTING OK IN NORTHWEST
FLOW.
TIMING OF PRECIPITATION THIS MORNING AND LATER TODAY IS THE
PRIMARY ISSUE. ANTICIPATE THE LINE OF STORMS TO BE FROM ABOUT
NOWATA TO TULSA TO OKEMAH AROUND 6-7 AM. THE PRECIPITATION SHOULD
REACH NORTHWEST ARKANSAS BY MID TO LATE MORNING. EXPECT THE
EXISTING LINE TO CARRY ALL THE PRECIPITATION...AND SIGNIFICANTLY
LOWERED OR DROPPED POPS BEHIND THE LINE.
GENERALLY STAYED CLOSE TO MAV/MEX MOS GUIDANCE FOR TEMPS...WITH
MINOR ADJUSTMENT TO ECMWF IN A COUPLE OF PERIODS.
WIND GUSTS ARE BECOMING MORE ISOLATED AND LATEST RUC RELAXES
SURFACE PRESSURE GRADIENT...SO WILL DROP THE WIND ADVISORY.
STILL...THERE WILL BE FREQUENT GUSTS OVER 30 MPH UNTIL THE LINE OF
STORMS MOVES THROUGH.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 77 47 72 49 / 50 10 0 10
FSM 79 50 72 48 / 80 10 10 10
MLC 78 47 74 47 / 70 10 0 10
BVO 72 46 72 43 / 30 20 0 10
FYV 71 45 69 42 / 80 20 0 10
BYV 73 46 68 46 / 80 20 10 10
MKO 75 47 74 47 / 70 10 10 10
MIO 76 46 70 46 / 70 20 0 10
F10 76 48 72 50 / 60 10 0 0
HHW 77 49 75 50 / 70 10 0 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 4 AM SUNDAY FOR OKZ054-OKZ055-OKZ059-OKZ060-
OKZ064-OKZ065-OKZ066.
AR...NONE.
&&
SHORT TERM...22
LONG TERM....02Hazardous weather outlook, Apr 15, 4:50 AM CDT, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 450 AM CDT SUN APR 15 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-161000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 450 AM CDT SUN APR 15 2012 ...SEVERE STORM THREAT CONTINUES FOR PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS MORNING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... A LINE OF STRONG TO SEVERE THUNDERSTORMS CURRENTLY VERY NEAR THE INTERSTATE 35 CORRIDOR WILL CONTINUE TO MOVE EASTWARD INTO EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS MORNING. INSTABILITY OVER FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS IS REDUCED...WHICH WILL DIMINISH THE OVERALL THREAT FOR SIGNIFICANT SEVERE WEATHER. HOWEVER...LARGE HAIL TO THE SIZE OF HALF DOLLARS AND WINDS TO 70 MPH WILL BE POSSIBLE WITH THE STRONGEST STORMS. ISOLATED TORNADOES ON THE LEADING EDGE OF THE LINE OF STORMS MAY ALSO OCCUR. THUNDERSTORMS SHOULD EXIT THE AREA BY LATE AFTERNOON. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY THROUGH WEDNESDAY...NO HAZARDS. THURSDAY AND FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...NO HAZARDS. EXTENDED DISCUSSION... QUIET WEATHER WILL PREVAIL FOR THE EARLY PART OF THE WORK WEEK. THUNDERSTORM CHANCES WILL INCREASE FOR THURSDAY AND FRIDAY AS A FRONT APPROACHES THE AREA. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Apr 15, 7:23 AM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
723 AM CDT SUN APR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 AM HAIL SAND SPRINGS 36.14N 96.11W
04/15/2012 E1.00 INCH TULSA OK PUBLIC
&&
AEJSpecial weather statement, Apr 15, 7:41 AM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
741 AM CDT SUN APR 15 2012
ARZ001-OKZ058-062-063-151315-
BENTON AR-DELAWARE OK-MAYES OK-OTTAWA OK-
741 AM CDT SUN APR 15 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WESTERN BENTON
IN NORTHEAST OKLAHOMA
DELAWARE...SOUTHEASTERN MAYES AND SOUTHEASTERN OTTAWA
AT 741 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 18 MILES NORTHEAST OF WYANDOTTE TO 12 MILES SOUTHWEST
OF LOCUST GROVE...MOVING EAST AT 50 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...ROSE...
JAY...LEACH...TWIN OAKS...KANSAS...MAYSVILLE...COLCORD...GRAVETTE...
DECATUR...GENTRY...SILOAM SPRINGS AND HIWASSE.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3691 9462 3651 9461 3650 9419 3618 9450
3616 9535
TIME...MOT...LOC 1241Z 270DEG 44KT 3697 9442 3604 9520Special weather statement, Apr 15, 7:44 AM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
744 AM CDT SUN APR 15 2012
OKZ060>062-066-067-070-071-073>075-151315-
HASKELL OK-LATIMER OK-MAYES OK-MCINTOSH OK-MUSKOGEE OK-OKMULGEE
OK-PITTSBURG OK-ROGERS OK-TULSA OK-WAGONER OK-
744 AM CDT SUN APR 15 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
WESTERN HASKELL...MCINTOSH...PITTSBURG AND WESTERN LATIMER
IN NORTHEAST OKLAHOMA
SOUTHWESTERN MAYES...EASTERN OKMULGEE...SOUTHERN ROGERS...
SOUTHEASTERN TULSA AND WAGONER
IN EAST CENTRAL OKLAHOMA
WESTERN MUSKOGEE
AT 744 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CATOOSA TO 6 MILES SOUTHWEST OF KIOWA...MOVING
NORTHEAST AT 45 MPH.
A LARGE PORTION OF WESTERN HASKELL...MCINTOSH...SOUTHWESTERN MAYES...
WESTERN MUSKOGEE...EASTERN OKMULGEE...PITTSBURG...SOUTHERN ROGERS...
SOUTHEASTERN TULSA...WAGONER AND WESTERN LATIMER COUNTIES WILL BE
AFFECTED BY THESE STORMS THROUGH 815 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3468 9589 3468 9601 3628 9581 3624 9522
3591 9529 3589 9527 3473 9541 3458 9587
TIME...MOT...LOC 1244Z 247DEG 39KT 3622 9570 3466 9591Local storm report, Apr 15, 7:48 AM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
748 AM CDT SUN APR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 AM TSTM WND DMG 1 SSW SKIATOOK 36.35N 96.01W
04/15/2012 OSAGE OK BROADCAST MEDIA
UNKNOWN DAMAGE AT THE AIRPORT. PROBABLE TORNADO. RELAYED
BY KOTV. TIME ESTIMATED VIA RADAR.
&&
KAHSpecial weather statement, Apr 15, 8:13 AM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
813 AM CDT SUN APR 15 2012
ARZ001-OKZ058-062-063-067>070-151415-
ADAIR OK-BENTON AR-CHEROKEE OK-DELAWARE OK-MAYES OK-MUSKOGEE
OK-OTTAWA OK-WAGONER OK-
813 AM CDT SUN APR 15 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WESTERN BENTON
IN EAST CENTRAL OKLAHOMA
CHEROKEE AND NORTHERN MUSKOGEE
IN NORTHEAST OKLAHOMA
DELAWARE...EASTERN MAYES...EASTERN OTTAWA...EASTERN WAGONER AND
NORTHERN ADAIR
AT 813 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTH OF PEORIA TO 3 MILES NORTHWEST OF
WAINWRIGHT...MOVING EAST AT 35 MPH.
A LARGE PORTION OF WESTERN BENTON...CHEROKEE...DELAWARE...EASTERN
MAYES...NORTHERN MUSKOGEE...EASTERN OTTAWA...EASTERN WAGONER AND
NORTHERN ADAIR COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 915
AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3651 9461 3650 9417 3649 9417 3648 9418
3610 9450 3610 9455 3604 9455 3565 9488
3557 9571 3564 9569 3650 9505 3652 9500
3657 9500 3694 9471 3694 9461
TIME...MOT...LOC 1313Z 270DEG 29KT 3687 9465 3564 9557Special weather statement, Apr 15, 8:14 AM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
814 AM CDT SUN APR 15 2012
OKZ049-053-070>075-151415-
CHOCTAW OK-HASKELL OK-LATIMER OK-MCINTOSH OK-MUSKOGEE OK-PITTSBURG
OK-PUSHMATAHA OK-SEQUOYAH OK-
814 AM CDT SUN APR 15 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
WESTERN CHOCTAW...HASKELL...EASTERN MCINTOSH...PITTSBURG...
WESTERN PUSHMATAHA AND LATIMER
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN MUSKOGEE AND WESTERN SEQUOYAH
AT 815 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CHECOTAH TO 41 MILES SOUTHWEST OF BOSWELL...MOVING
EAST AT 35 MPH.
A LARGE PORTION OF WESTERN CHOCTAW...HASKELL...EASTERN
MCINTOSH...SOUTHEASTERN MUSKOGEE...PITTSBURG...WESTERN
PUSHMATAHA...WESTERN SEQUOYAH AND LATIMER COUNTIES WILL BE AFFECTED
BY THESE STORMS THROUGH 915 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3387 9584 3394 9594 3412 9594 3416 9598
3417 9578 3450 9579 3451 9568 3459 9568
3459 9588 3468 9589 3468 9603 3556 9552
3557 9468 3520 9490 3520 9493 3515 9492
3390 9563 3389 9575 3386 9577
TIME...MOT...LOC 1315Z 270DEG 29KT 3548 9545 3375 9646The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 9:13 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 62 min |
| Apr 15, 9:42 AM CDT | Tornado Warning | TSA | Benton, Washington | 33 min |
| Apr 15, 11:28 AM CDT | Special Weather Statement | TSA | Sebastian | 62 min |
| Apr 15, 12:25 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Madison, Washington | 35 min |
| Apr 15, 12:29 PM CDT | Special Weather Statement | TSA | Crawford | 31 min |
| Apr 15, 1:04 PM CDT | Special Weather Statement | TSA | Carroll | 26 min |
| Apr 15, 1:14 PM CDT | Special Weather Statement | TSA | Washington | 31 min |
| Apr 15, 1:19 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Washington | 26 min |
| Apr 15, 1:48 PM CDT | Special Weather Statement | TSA | Franklin | 27 min |
| Apr 15, 1:53 PM CDT | Special Weather Statement | TSA | Carroll, Madison | 52 min |
| Apr 15, 2:10 PM CDT | Special Weather Statement | TSA | Franklin | 35 min |
| Apr 15, 2:32 PM CDT | Special Weather Statement | TSA | Carroll, Madison | 43 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.